| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are no other complaints reported in this lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision with best corrected visual acuity of 20/50.The iol was exchanged with an alternate iol approximately 6 months following the initial procedure.Additional information has been requested; however, further information has not been received.